MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X21; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X21; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-021C
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: surgery went as planned, no issues.Surgeon texted photos showing implant had collapsed.Do not have additional information at this time.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Udi: ((b)(4).Recall res event#: 82587-cts recall rcl190236 a product investigation was completed: the concorde lift convex 9x21mm cage was returned to the complaint handling unit after the initial closure of the complaint.While the x-ray images showed that the cage had collapsed, this could not be directly replicated in testing.The cage could be opened and closed as intended.The dimensions of the cage's basic features were investigated and were all within specifications.A review of the device history record (dhr) was performed on the concorde lift convex 9x21mm cage.No discrepancies were observed during the manufacturing process.As a result, a review of the dhr identified no issues during the manufacturing and release of this cage.This cage was released from manufacturing meeting all quality requirements.The root cause of the cage collapsing postoperatively cannot be determined from the sample and the information provided.A potential root cause cannot be determined from the sample and information.The returned sample and images returned were enough to show that the cage had collapsed postoperatively.Further dynamic testing will be performed.Relevant actions are being taken to address the issue.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Pc: surgical intervention in the form of revision surgery device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
CONCORDE LIFT, CONVEX 9X21
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8186193
Report Number1526439-2018-51172
Device Sequence Number1326977
Product Code MAX
UDI-Device Identifier10705034531601
UDI-Public(01)10705034531601
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number1978-09-021C
Device Catalogue Number197809021C
Device Lot Number197020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer02/12/2019
02/26/2019
04/18/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/12/2019
03/14/2019
04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;